亚博H5Tbilisi Mathematical Journal

The亚博H5Tbilisi Mathematical Journal(TMJ) is a fully refereed international journal,publishing original research papers in all areas of mathematics.The Editorial Board ofTMJconsists of well-known international experts in the fields covering most important areas of mathematics.The editors and a rigorous refereeing procedure will ensure the highest international standards and quality.The Editorial Board may occasionally decide to invite the submission of survey and expository papers of the highest quality.Unsolicited submissions of survey and expository papers will not be considered for publication.

TMJis published by the 亚博H5Tbilisi Centre for Mathematical Sciences (TCMS),a non-governmental and non-profit independent academic institution founded in November 2008 in 亚博H5Tbilisi,Georgia.

Top downloadsover the last seven days

Numerical methods with Sage Lauri RuotsalainenandMatti Vuorinen Volume 5,Issue 2(2012)
The transmuted Gompertz-G family of distributions: properties and applications Hesham Reyad,Farrukh Jamal,Soha Othman,andG.G.Hamedani Volume 11,Issue 3(2018)
Two step Newton and Steffensen type methods for solving non-linear equations Divya JainandBabita Gupta Volume 5,Issue 1(2012)
Hankel determinant for starlike and convex functions of order alpha D.Vamshee KrishnaandT.Ramreddy Volume 5,Issue 1(2012)
Plotting basins of end points of rational maps with Sage Luis Javier Hernández Paricio,Miguel Marañón Grandes,andMaría Teresa Rivas Rodríguez Volume 5,Issue 2(2012)
  • ISSN:1512-0139 (electronic),1875-158X (print)
  • Publisher:亚博H5Tbilisi Centre for Mathematical Sciences
  • Discipline(s):Mathematics
  • Full text available in Euclid:2008--
  • Access:Articles older than 5 years are open
  • Euclid URL://www.jlarabs.com/亚博H5tbilisi